RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 101, Issue 5  


On the Spectrum of an Odd-Order Differential Operator
A. M. Akhtyamov
643
Finding the Coefficients in the New Representation of the Solution of the Riemann–Hilbert Problem Using the Lauricella Function
S. I. Bezrodnykh
647
A Conditional Functional Limit Theorem for Decomposable Branching Processes with Two Types of Particles
V. A. Vatutin
669
Enumeration of Labeled Geodetic Graphs with Small Cyclomatic Number
V. A. Voblyi
684
Lie Algebras with Abelian Centralizers
V. V. Gorbatsevich
690
Uniform Asymptotics of the Boundary Values of the Solution in a Linear Problem on the Run-Up of Waves on a Shallow Beach
S. Yu. Dobrokhotov, V. E. Nazaikinskii, A. A. Tolchennikov
700
Asymptotic Integration of a Singularly Perturbed Volterra Equation in the Case of a Spectral Singularity of First Order
A. G. Eliseev, D. A. Shaposhnikova
716
On the Second Cohomology of an Algebraic Group and of Its Lie Algebra in a Positive Characteristic
Sh. Sh. Ibraev
723
Adiabatic approximation for a Model of Cyclotron Motion
L. A. Kalyakin
733
Operator Inclusions and Quasi-Variational Inequalities
V. S. Klimov
750
A Regular Differential Operator with Perturbed Boundary Condition
M. A. Sadybekov, N. S. Imanbaev
768
An Analog of Pólya's Theorem for Multivalued Analytic Functions with Finitely Many Branch Points
S. P. Suetin
779

Brief Communications
Spectral Properties of the Sturm–Liouville Operator with $\delta$-Potential and with Spectral Parameter in the Boundary Condition
Z. S. Aliyev, A. G. Geidarov
792
On the Number of Transversals in $n$-Ary Quasigroups of Order 4
A. A. Taranenko
798

Papers published in the English version of the journal
Two Nontrivial Solutions of Boundary-Value Problems for Semilinear $\Delta_{\gamma}$-Differential Equations
D. T. Luyen
815–823
Weighted Inequalities for a General Commutator Associated to a Singular Integral Operator Satisfying a Variant of Hörmander's Condition
H. Haijun, L. Lanzhe
830–840
Minimal Two-Spheres in $G(2,4;\mathbb{C})$ with Parallel Second Fundamental Form
W. Zhang, X. Jiao, M. Li
899–912
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019